# SDR DALA2022071504904

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 68,338 hours, 25,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9297261) DURING INSPECTION FOUND FWD ENTRY DOOR EMERGENCY LIGHTS NOT ILLUMINATING. REPLACED FWD ENTRY DOOR EMERGENCY BATTERY PACK M1675 IAW B717 AMM 33-51-06. OPS CHK GOOD.
